# SDR HEEA084732

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Condition: Loose
- Location: Interphone Box
- Component: Interphone Box
- Component part number: A3016W
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 COMM SWITCH IS LOOSE. FOUND LIGHT PANEL AND SELECTOR KNOB BAD, SWITCH S1 NOISY AND SWITCH S2 LOOSE.  CLEANED SWITCH S1, TIGHTENED SWITCH S2, REPLACED SELECTOR KNOB AND LIGHT PANEL.  REPAIRED.  BENCH CHECK GOOD.
